[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
Publication Statistics::
List of Reviewers::
Social Networks::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: Volume 8, Issue 1 (9-2021) ::
2021, 8(1): 35-56 Back to browse issues page
An LMI Approach to the Problem of Optimal Fuzzy Mixed H2/H_inf Tracking Control for T-S Systems
Zahra Yousefi , Said H. Esfahani *
Associate Professor, Department of Electrical Engineering, Faculty of Engineering, Shahrekord University, Shahrekord, Iran. , said_hoghoughi@yahoo.com
Abstract:   (5891 Views)
This paper is concerned with the problem of output feedback fuzzy mixed H2/H_inf tracking control design for nonlinear systems. A general and modified class of output-feedback controller structure is assumed. Using parallel distributed compensation, a fuzzy controller is proposed which not only satisfies an H_inf tracking control constraint, but also optimally minimizes a H2control performance measure. The proposed method leads to a trade-off between the tracking performance and the amount of control input effort. The problem formulation and the method of finding the optimal fuzzy tracking controller parameters involve a single step linear matrix inequalities form. On a benchmark example, the proposed method is applied on the inverted-pendulum system and is compared with traditional H_inf-only results from diffrent perspectives.
 
Keywords: T-S fuzzy systems, tracking control, Mixed, Linear matrix inequalities, Optimal control
Full-Text [PDF 523 kb]   (1012 Downloads)    
Type of Study: Research | Subject: LMI based Control Design
Received: 2019/10/11 | Accepted: 2021/04/28 | Published: 2022/01/19
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yousefi Z, H. Esfahani S. An LMI Approach to the Problem of Optimal Fuzzy Mixed H2/H_inf Tracking Control for T-S Systems. Nonlinear Systems in Electrical Engineering 2021; 8 (1) :35-56
URL: http://journals.sut.ac.ir/jnsee/article-1-293-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 8, Issue 1 (9-2021) Back to browse issues page
سامانه های غیرخطی در مهندسی برق Journal of Nonlinear Systems in Electrical Engineering
نشریه سامانه‌های غیرخطی در مهندسی برق در خصوص اصول اخلاقی انتشار مقاله، از توصیه‌های «کمیته بین‌المللی اخلاق نشر» موسوم به COPE و «منشور و موازین اخلاق پژوهش» مصوب معاونت پژوهش و فناوری وزارت علوم، تحقیقات و فناوری تبعیت می‌کند.
Persian site map - English site map - Created in 0.13 seconds with 37 queries by YEKTAWEB 4642